Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium, day 4---headache?

Posted by allison on December 6, 1999, at 12:00:42

In reply to Re: Lithium, day 4---headache?, posted by Noa on December 6, 1999, at 11:08:44

I don't recall getting headaches when I was on Li, just recall I couldn't take ibuprophen. And I had severe diarrhea at the same time every day like clockwork.

I got off the Li last spring after about 7 months. When things got bad again in June, got put on Wellbutrin SR. Just had the dose increased a few weeks ago when things got worse. My doctor has been asking whether the Wellbutrin is better than the Lithium. All I can remember is the diarrhea and the stigmatism I felt with knowing I had to take **lithium** twice a day. I felt even more screwed up. And having to take it twice a day was not a happy reminder.

Now I'm wondering if the Li benefit **was** better than the Wellbutrin. I can't remember feeling bad, which I guess means it was working. I also stopped writing in my journal for that whole length of time, which probably means there was nothing bad to ruminate about. I don't know anymore. I cannot seem to be able to tell anymore, if I ever could.

Good luck, Noa. I hope it helps.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:allison thread:16297